# SDR VNAA202328020009

- Difficulty date: January 30, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 7,801 hours, 6,751 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH6703149215
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL FUSELAGE SKIN, STGR 11AR AND STA FS 310/319.70
